# SDR UPS97224708

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD LEFT HAND OVERWING EXIT HAS CRACK IN SKIN AT TOP END OF EXIT.  AREA REPAIRED IAW SRM 52-20-2.
